# SDR SWAA2023020291264

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 PLUS 7INCH AND BTW STR25R/STR27R AFT CARGO COMPARTMENT 2023-37235<[01] REPLACED ANGLE LOCATED BS907 PLUS 7INCH AND BTW STR25R/STR27R AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND DRAWING 147A7221 REV -. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
